# SDR SWAA2023092899974

- Difficulty date: September 13, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CENTER FLOOR PANEL 221CF HAS 2 PREVIOUS REPAIR<[01] PANEL ASSY FABRICATED; AS PER DRAWING 141A5810 -9 DATE SEP 14; 2023; AND SRM 50-00-50-2R-1 MATERIAL USED # 4417A400001CC-10 PO#1784073 AND PO. PART # SLP5182A3-1 PO.2036998;[02] VERIFIED STEP 1
